Elevated liver enzymes is reported only by a few people who take Biotin. We study 2,747 people who have side effects while taking Biotin from FDA and social media. Among them, 2 have Elevated liver enzymes. Find out below who they are, when they have Elevated liver enzymes and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from Biotin 2,504 users)
Elevated liver enzymes (high liver enzymes) has been reported by people with hives, headache, fatigue, nausea (latest reports from 253 Elevated liver enzymes patients).
On Aug, 22, 2016
2,747 people reported to have side effects when taking Biotin.
Among them, 2 people (0.07%) have Elevated Liver Enzymes
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been taking large amounts of biotin for months for hair loss. My hair has been growing back and looks much thicker. Three weeks ago a blood test showed my liver enzymes to be four times higher than normal. I stopped the biotin and a test last week showed my levels to be way down. I don't want to stop taking it but I don't want liver problems either. Help!
Hi, I am a 67 year old man. I have had psoriasis for decades. This past spring I was diagnosed with psoriatic arthritis. I am a fairly heavy drinker and occasionally my AST and ALT are slightly elevated. I saw a rhumotologist this week and she ordered a series of blood work and X-rays. I got the results on the computer and everything looke good until I got to the last page which showed an AST of 96 and an ALT of 178. In the past I might be 3-8 points over the limit but this has skyrocketed. Haven't heard from my doc yet, and i'm scared I've killed myself. Strange thing is in alcoholic liver disease the AST is usually the really high number. Scared and waiting. Needless to say I am not drinking.
Hi I am 30 old female I had MM since 11 months . after stem cell transplant I loss my hair now it had been 3 moths since the stem cell my hair grows slowly my doctors suggesting to take revlimid for 6 months after stem cell but iam afriad that my hair will not grow faster I want to grow my ...
I am a chronic migraine sufferer. Over the years I discovered that my trigger is sugar levels and is caused by an over-reactive pancreas. Perhaps some allergies too, like gluten. I really researched this, tested, saw specialists of all kinds. When I watch my diet, I don't get the migraines. I ...
I was diagnosed with underactive thyroid and high blood pressure in July of 2012. Around October 2012 is when I first started noticing symptoms in my feet (shooting pain, tingling, numbness) I got my doctor to prescribe me lyrica (exact symptoms as commercials) which I took for about a year. ...
Hi, I am a 67 year old man. I have had psoriasis for decades. This past spring I was diagnosed with psoriatic arthritis. I am a fairly heavy drinker and occasionally my AST and ALT are slightly elevated. I saw a rhumotologist this week and she ordered a series of blood work and X-rays. I got the ...
Hi, My name is Marie. I have just had a blood test that came out with slightly elevated liver enzymes. My doctor is taking me off my Simvastatin and checking me in 3 months. She has also suggested that I lose some weight so that I might not need the cholesterol lowering drug. Wish me luck!
I am having hair loss issues for about 10 to 15 years and in the my recent years it has become more prevalent. I have tried to take biotin however when I take it it causes vaginal bleeding . I am 52 plus years old going through free menopausal symptoms. I have an irregular cycle. There's one ...
I took Biotin supplements to strengthen my hair. Unfortunately, I took a high dosage of Biotin. After taking Biotin for several weeks, I noticed a mild ringing in my ears especially when I would wake up. It never interrupted my sleep, only is was louder when I woke up. The noise of the day kept ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.